Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
babowc

Antibiotics + protein...

Recommended Posts

I just started taking Doxy @ 100mg once per day..

I'm on my 3rd day and of course, there is no change.

One thing I was wondering though..

while lifting.. i take suppliments.

mainly protein shakes, but I also take this thing called NOxplode.. it's supposed to be a blend of suppliments for energy and definitely helps.

How does taking these things affect doxy??

I know some things can decrease the effects of doxy when taken at the same time.

I usually take my 100mg dose at 2-3pm. I'd start working out at 4-5pm and back again at 7:30pm..

would any of my suppliments "cancel" doxy out?

or possibly cause substantially bad side effects combined with doxy?

I dont go to my dermatologist anymore and got doxy through the internet.. if that matters.

Share this post


Link to post
Share on other sites

well.

took the noxplode.. no ill effects so far.

4th day of doxy.

took in a lot of protein today.. usually this is when i'd start to break out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×